# SDR 95ZZZX2532

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6088B
- Make and model: Snias AS350B2
- Aircraft serial: 2691
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Tube
- Part number: 0292501960
- Condition: Cracked
- Location: Module Nr 3
- Part time: 841 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A SLIGHT OIL SEEP WAS NOTED DURING A DAILY INSPECTION AND WAS CLOSELY MONITORED.  THE SEALS AT BOTH ENDS OF THE TUBE WERE REPLACED, BUT THE SEEP PERSISTED.  REMOVED TUBE AND ACCOMPLISHED A DYE PENETRANT INSPECTION.  A SMALL CRACK WAS FOUND AT THE LOWER END OF THE THREADS.
